RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 5, Pages 1108–1111 (Mi izv1065)  

This article is cited in 2 scientific papers (total in 2 papers)

On the spectrum of sums of generators in a finite group

S. P. Strunkov

Moscow Engineering Physics Institute (State University)

Abstract: Let $K$ be any finite extension field of the field of rationals, and let $n$ and $\alpha_1,…,\alpha_n$ be given natural numbers. It is shown that there are only finitely many isomorphism classes of finite groups $G$ on $n$ generators $a_1,…,a_n$ such that the spectrum of the element $\sum\limits_{i=1}^n\alpha_ia_i$ of the algebra $\mathbf CG$ lies in $K$.

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 37:2, 461–463

Bibliographic databases:

UDC: 519.4
MSC: Primary 20C05; Secondary 20C15
Received: 06.02.1989

Citation: S. P. Strunkov, “On the spectrum of sums of generators in a finite group”, Izv. Akad. Nauk SSSR Ser. Mat., 54:5 (1990), 1108–1111; Math. USSR-Izv., 37:2 (1991), 461–463

Citation in format AMSBIB
\Bibitem{Str90}
\by S.~P.~Strunkov
\paper On the spectrum of sums of generators in a finite group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 5
\pages 1108--1111
\mathnet{http://mi.mathnet.ru/izv1065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086088}
\zmath{https://zbmath.org/?q=an:0761.20002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..37..461S}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 37
\issue 2
\pages 461--463
\crossref{https://doi.org/10.1070/IM1991v037n02ABEH002072}


Linking options:
  • http://mi.mathnet.ru/eng/izv1065
  • http://mi.mathnet.ru/eng/izv/v54/i5/p1108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S.P. Strunkov, “On equations in finite groups and invariants of representations for their subgroups”, Journal of Pure and Applied Algebra, 107:2-3 (1996), 303  crossref
    2. S. P. Strunkov, K.-P. Shum, “On a Burnside-type problem for finite semigroups”, Russian Math. Surveys, 53:1 (1998), 223–224  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:213
    Full text:55
    References:54
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020